×

On the use of KKM multifunctions in fixed point theory and related topics. (English) Zbl 0527.47037


MSC:

47H10 Fixed-point theorems
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
54H25 Fixed-point and coincidence theorems (topological aspects)
65J15 Numerical solutions to equations with nonlinear operators
65K10 Numerical optimization and variational techniques
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Dugundji, J.; Granas, A., KKM maps and variational inequalities, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 5, 4, 679-682 (1978) · Zbl 0396.47037
[2] Knaster, B.; Kuratowski, C.; Mazurkiewicz, Ein Beweis des Fixpunktsatzes für \(n\)-dimensionale Simplexe, Fund. Math., 14, 132-137 (1929)
[3] Kuratowski, K., (Topology, Vol. I (1968), Academic Press: Academic Press New York), and PWN, Warsaw · Zbl 1444.55001
[4] Gale, D., The law of supply and demand, Math. Scand., 3, 155-169 (1955) · Zbl 0064.39401
[5] Sion, M., On general minimax theorems, Pacific J. Math., 8, 171-176 (1958) · Zbl 0081.11502
[6] Fan, K., A generalization of Tychonoff’s fixed point theorem, Math. Ann., 142, 305-310 (1961) · Zbl 0093.36701
[7] Iohvidov, I. S., Soviet Math. Dokl, 5, 1523-1526 (1964), English transl. · Zbl 0123.31901
[8] Browder, F. E., The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann., 177, 283-301 (1968) · Zbl 0176.45204
[9] Brezis, H.; Nirenberg, L.; Stampacchia, G., A remark on Ky Fan’s minimax principle, Boll. Un. Mat. Ital. (4), 6, 293-300 (1972) · Zbl 0264.49013
[10] Mosco, U., Implicit variational problems and quasi variational inequalities, (Nonlinear Operators and the Calculus of Variations, Bruxelles 1975. Nonlinear Operators and the Calculus of Variations, Bruxelles 1975, Lecture Notes in Mathematics No. 543 (1976), Springer-Verlag: Springer-Verlag Berlin/Heidelberg/New York), 83-156 · Zbl 0346.49003
[11] Aubin, J.-P, Mathematical Methods of Game and Economic Theory (1979), North-Holland: North-Holland Amsterdam · Zbl 0452.90093
[12] Dugundji, J., Topology (1966), Allyn & Bacon: Allyn & Bacon Boston · Zbl 0144.21501
[13] Fan, K., Fixed point and related theorems for non-compact convex sets, (Moeschlin, O.; Pallaschke, D., Game Theory and Related Topics (1979), North-Holland: North-Holland Amsterdam), 151-156 · Zbl 0432.54040
[14] von Neumann, J., Über ein ökonomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes, (Ergeb. Math. Kolloqu., 8 (1937)), 73-83 · Zbl 0017.03901
[15] von Neumann, J., Zur Theorie der Gesellschaftsspiele, Math. Ann., 100, 295-320 (1928)
[16] Kakutani, S., A generalization of Brouwer’s fixed-point theorem, Duke Math. J., 8, 457-459 (1941)
[17] Allen, G., Variational inequalities, complementary problems, and duality theorems, J. Math. Anal. Appl., 58, 1-10 (1977) · Zbl 0383.49005
[18] Fan, K., A minimax inequality and applications, (Shisha, O., Inequalities III (1972), Academic Press: Academic Press New York/London), 103-113 · Zbl 0302.49019
[19] Fan, K., Applications of a theorem concerning sets with convex sections, Math. Ann., 163, 189-203 (1966) · Zbl 0138.37401
[20] Hukuhara, M., Sur l’existence des points invariants d’une transformation de l’espace fonctionnel, Japan J. Math. (N. S.), 20, 1-4 (1950) · Zbl 0041.23801
[21] Fan, K., Extensions of two fixed point theorems of F. E. Browder, Math. Z., 112, 234-240 (1969) · Zbl 0185.39503
[22] Fan, K., Sur un Théorème minimax, C. R. Acad. Sci. Paris Groupe 1, 259, 3925-3928 (1964) · Zbl 0138.37304
[23] Kneser, H., Sur un théorème fondamental de la théorie des jeux, C. R. Acad. Sci. Paris, 234, 2418-2420 (1952) · Zbl 0046.12201
[24] Fan, K., Minimax theorems, (Proc. Nat. Acad. Sci. USA, 39 (1953)), 42-47 · Zbl 0050.06501
[25] Nikaido, H., On von Neumann’s minimax theorem, Pacific J. Math., 4, 65-72 (1954) · Zbl 0055.10004
[26] Dugundji, J.; Granas, A., Fixed point theory, Monografie Matematyczne 61, Vol. I (1982), Warsaw · Zbl 0483.47038
[27] Lasry, J.-M; Robert, R., Degré pour les fonctions multivoques et applications, C. R. Acad. Sci. Paris, 280, 1435-1438 (1975) · Zbl 0307.55009
[28] Fan, K., Fixed-point and minimax theorems in locally convex topological linear spaces, (Proc. Nat. Acad. Sci. USA, 38 (1952)), 121-126 · Zbl 0047.35103
[29] Glicksberg, I. L., A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points, (Proc. Amer. Math. Soc., 3 (1952)), 170-174 · Zbl 0046.12103
[30] Himmelberg, C. J., Fixed points of compact multifunctions, J. Math. Anal. Appl., 38, 205-207 (1972) · Zbl 0225.54049
[31] Debrunner, H.; Flor, P., Ein Erweiterungssatz für monotone Mengen, Arch. Math., 15, 445-447 (1964) · Zbl 0129.09203
[32] Hartman, P.; Stampacchia, G., On some nonlinear elliptic differential functional equations, Acta Math., 115, 271-310 (1966) · Zbl 0142.38102
[33] Leray, J.; Lions, J.-L, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93, 97-107 (1965) · Zbl 0132.10502
[34] Browder, F. E., Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. (N. S.), 71, 780-785 (1965) · Zbl 0138.39902
[35] Brezis, H., Equations et inéquations nonlinéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble), 18, 115-175 (1968) · Zbl 0169.18602
[36] Joly, J.-L; Mosco, U., A propos de l’existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal., 34, 107-137 (1979) · Zbl 0425.49018
[37] Browder, F. E., Mapping theorems for non-compact operators in Banach spaces, (Proc. Nat. Acad. Sci. USA, 54 (1965)), 337-342 · Zbl 0133.08101
[38] Minty, G., On variational inequalities for monotone operators, I, Advan. in Math., 30, 1-7 (1978) · Zbl 0407.49008
[39] Browder, F. E., Fixed point theorems for non-compact mappings in Hilbert space, (Proc. Nat. Acad. Sci. USA, 53 (1965)), 1272-1276 · Zbl 0125.35801
[40] Browder, F. E., Fixed point theorems for non-linear semi-contractive mappings in Banach spaces, Arch. Rational Mech. Anal., 21, 259-269 (1965-1966) · Zbl 0144.39101
[41] Moreau, J.-J, Proximité et dualité dans un espace hilbertien, Bull. Soc. Math. France, 93, 273-299 (1965) · Zbl 0136.12101
[42] Reinermann, J.; Schoneberg, R., Some results and problems in the fixed point theory for nonexpansive and pseudocontractive mappings in Hilbert space, (Swaminathan, S., Fixed Point Theory and Its Applications (1976), Academic Press: Academic Press New York), 187-196 · Zbl 0375.47034
[43] Granas, A., Extension homotopy theorem in Banach spaces and some of its applications to the theory of nonlinear equation [in Russian, with English summary], Bull. Acad. Pol. Sci. Sér. Sci. Math., 7, 387-394 (1950) · Zbl 0092.32302
[44] Granas, A., Sur la méthode de continuité de Poincaré, C. R. Acad. Sci. Paris, 282, 983-985 (1976) · Zbl 0348.47039
[45] Halpern, B., Fixed point theorems for set-valued maps in infinite dimensional spaces, Math. Ann., 189, 87-98 (1970) · Zbl 0191.14701
[46] Reich, S., Approximate selections, best approximations, fixed points, and invariant sets, J. Math. Anal. Appl., 62, 104-113 (1978) · Zbl 0375.47031
[47] Halpern, B.; Bergman, G., A fixed point theorem for inward and outward maps, Trans. Amer. Math. Soc., 130, 353-358 (1968) · Zbl 0153.45602
[48] Troyanski, S. L., On locally uniformly convex and differentiable norms in certain nonseparable Banach spaces, Studia Math., 37, 173-180 (1970) · Zbl 0214.12701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.